On the Continuous Dependence of a Functional Integral Equation with Parameter

  IJMTT-book-cover
 
International Journal of Mathematics Trends and Technology (IJMTT)
 
© 2019 by IJMTT Journal
Volume-65 Issue-3
Year of Publication : 2019
Authors : A. M. A.El-Sayed, Muhanna.A.H. Alrashdi
  10.14445/22315373/IJMTT-V65I3P528

MLA

MLA Style:A. M. A.El-Sayed, Muhanna.A.H. Alrashdi "On the Continuous Dependence of a Functional Integral Equation with Parameter" International Journal of Mathematics Trends and Technology 65.3 (2019): 183-189.

APA Style: A. M. A.El-Sayed, Muhanna.A.H. Alrashdi (2019). On the Continuous Dependence of a Functional Integral Equation with Parameter. International Journal of Mathematics Trends and Technology, 65(3), 183-189.

Abstract
In this work, we study the exitance of at least one and exactly one continuous or integrable solution of a functional integral equation with parameter. The continuous dependence of the unique solution on parameter and the function it self will be studied.

Reference
[1] Mohammed S Abdo and Satish K Panchal, E_ect of perturbation in the solution of fractional neutral functional di_erential equations, Journal of the Korean Society for Industrial and Applied Mathematics 22 (2018), no. 1, 63{74.
[2] Ravi P Agarwal, Bing Xu, and Weinian Zhang, Stability of functional equations in single variable, Journal of Mathematical Analysis and Applications 288 (2003), no. 2, 852{869.
[3] J_ozefBana_sandWagdyGomaa El-Sayed, Solvability of functional and integral equations in some classes of integrable functions, RedakcjaWydawnictwUczelnianychPolitechniki Rzeszowskiej, 1993.
[4] BelaidBouikhalene, The stability of some linear functional equations, J. Inequal. Pure Appl. Math 5 (2004), no. 2.
[5] KlausDeimling, Nonlinear functional analysis, Courier Corporation, 2010.
[6] Kazimierz Goebel and William A Kirk, Topics in metric _xed point theory, vol. 28, Cambridge University Press, 1990.
[7] Donald H Hyers, On the stability of the linear functional equation, Proceedings of the National Academy of Sciences of the United States of America 27 (1941), no. 4, 222.
[8] J Sousa and E Capelas de Oliveira, Existence, uniqueness, estimation and continuous dependence of the solutions of a nonlinear integral and an integrodi_erential equations of fractional order, arXiv preprint arXiv:1806.01441 (2018).
[9] Analytical Discussion for Existence of Idea of Calculus in Vedic and Post Vedic Periods, International Journal of MathematicsTrends and Technology, vol 61(6), 2018

Keywords
Functional integral equation, continuous dependence, existence of solution